# SDR 08FDEA01349

- Difficulty date: April 8, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 54,942 hours, 11,205 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA73256
- Condition: Corroded
- Location: Bs 1310-1365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK FLANGE BELOW FLOOR PANEL NR 263LF AND 263FF AT STA 1310 TO STA 1365, X = -8 FOUND CORROSION AT UPPER SURFACE AT 3 LOCATIONS.  CORRODED SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT PER SRM 53-70-00 FIGURE 1 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
